# SDR HALA2016040400102

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 53,771 hours, 9,769 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG: APU BATTERY NO STANDBY.  VERIFIED APU BATTERY POWER IS GOOD.  CLEARED APU BATTERY EICAS MESSAGE AND OP'S CHECKED GOOD.
